# SDR 08FDEA00179

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N110123
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 920 FRAME CHORD HAS 2 BROKEN OUT AREAS LOCATED UNDER THE 1ST AND 3RD LOCK FASTENERS BELOW THE CLIP AT S10R.  DAMAGE IS SEEN ON AFT SIDE OF FRAME.  REMOVED DAMAGED SECTION IAW SRM 51-70-12.  FABRICATED REPAIR ANGLES, FILLER IAW SRM 51-70-12.  LOCATED, DRILLED AND DEBURRED PARTS IAW SRM 51-40-05.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED REPAIR PARTS PER SRM 51-70-12.
